Nonsymetric approximations and inequalities for rearrangements in extremal problems of approximation theory
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 33-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a10,
author = {V. F. Babenko},
title = {Nonsymetric approximations and inequalities for rearrangements in extremal problems of approximation theory},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {33--35},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a10/}
}
TY - JOUR AU - V. F. Babenko TI - Nonsymetric approximations and inequalities for rearrangements in extremal problems of approximation theory JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1987 SP - 33 EP - 35 VL - 180 UR - http://geodesic.mathdoc.fr/item/TM_1987_180_a10/ LA - ru ID - TM_1987_180_a10 ER -
%0 Journal Article %A V. F. Babenko %T Nonsymetric approximations and inequalities for rearrangements in extremal problems of approximation theory %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1987 %P 33-35 %V 180 %U http://geodesic.mathdoc.fr/item/TM_1987_180_a10/ %G ru %F TM_1987_180_a10
V. F. Babenko. Nonsymetric approximations and inequalities for rearrangements in extremal problems of approximation theory. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 33-35. http://geodesic.mathdoc.fr/item/TM_1987_180_a10/